Electric Sympathetic nerve blocks???? and cymbalta/ultram?

Discussion in 'Fibromyalgia Main Forum' started by DLsGroovyMoM, Nov 15, 2005.

  1. DLsGroovyMoM

    DLsGroovyMoM New Member

    Has any of you heard of/had this done?

    ****edit****
    I am guessing no one has heardof/had this done...I did have another ? in reguards to the SSRI's and ultram/cet in addition to the ? at the bottom of this post. I don't guess I totally realized it would be all AD for the most part so when I said I wouldn't take the cymbalta or lexapro I asked about wellbutrin as I have been on it b4 with no side effects or anything that I really noticed and he said that would be fine. so I am looking up something on the doses of ultram/cet and see wellbutrin specifically named as one to cause problems when taken with the ultram. I'm on day 3 with no problems so far. I am worried now to mix the two but I want something for the depression and he seems like his only option for pain is the ultram. NOt to mention that for the most part it works and I don't really want a narcotic now...if I can help it. Has anyone really had problems with a mix of these two? I know a good many of you take each of these meds just not sure about takeing them together?

    My doc said they were sortof like shock therapy for nerves and muscles. I had my first one on monday with very good results...meaning for the first time in as long as I can remember my hips did not throb 24/7, and I was able to walk about 2 blocks that nite.

    He said I have to do them everyday for a week to make it "stick" my second one yeserday has not seemed to do as well as mondays.

    I got a very small taste of feeing better on monday...I then realized I am somewhat fearful of getting any better...sounds crazy but what if I get to feeling better only to be knocked back down agian? It has been a long hard struggle to get anyone (friends/family/doc) to belive me and now that for the most part they do if I get better they will expect me to ALWAYS be better.

    Also I was wondering...The pharmacy said I couldn't take lexapro with the ulram/ultracet I am on b/c of seziures, they told me there was a lower risk of seziures or serition syndome with cymbalta and ultram/cet. I had samples of it and started it but got a headache within 2 days, stopped it for a few then tried again and got anther headach. I asked doc if this was a side effect and he said no...I have never had anyone get headache from cymbalta...it was a bit mad at the pharm for telling me I could not take lexapro...I didn't tell him that I knew about cymbalta/ultram and seration synfrome cause I wanted to see what he would say...and he denied it...is makeing me question him and if he knows as much as he says he does.

    Thanks for any input
    Amy
    [This Message was Edited on 11/16/2005]
    [This Message was Edited on 11/16/2005]
  2. DLsGroovyMoM

    DLsGroovyMoM New Member

    bumping...edited
    any takers?
  3. DLsGroovyMoM

    DLsGroovyMoM New Member

  4. DLsGroovyMoM

    DLsGroovyMoM New Member

    this treatment I am doing now is not shots...I have done them but they make me worse. This is like a high power TENS unit and yes I do seem to be some better. I have my last treatment in the morning and he said he is gonna set me up to get a TENS unit.

    I wasn't having any problems with the wellbutrin and ultam but I have developed a horrific headache today...I didn't take the wellbutrin tonight and will talk to him in the morning aobut it.

    Today was hard emotionally as it was Chad's (our friend who recently died) birthday...was also national smoke out day which I tried...and failed yet again...can only try to quit until it works I guess
    Thanks
    Amy
  5. Bailey-smom

    Bailey-smom New Member

    but the board was acting up so I will give it a shot now:)

    Before the dr started me on Cymbalta I was on Lexapro & I was also taking Ultram. My dr & pharmacist said it was OK to just watch for side effects & report like normal. I did not have problems at all.

    I liked the Lexapro & Cymbalta both. If you are on Cymbalta just remember to have your dr check your liver #s regularly no matter if you are at risk or not. It sent mine out of wack. I think it works well for many people - just check your #s!!!

    Hope this helps - sorry it took so long to post it:)

    Kelly